# SDR DALA2019053103336

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 DOOR STOP FITTING 7 RT SIDE HOLE INBOARD UPPER AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FITTNG AND FASTENERS LOC ON FRAME 16 DOOR STOP FITTING 7 RT SIDE AT FWD GALLEY AREA AS PER ER/A 578182-14AD REV. AND PRI 578182-14.
